# SDR 97ZZZX835

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8346G
- Make and model: Cessna 150F
- Aircraft serial: 15062446
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Frame
- Part number: 04111031
- Condition: Cracked
- Location: Lt/Rt Crew Seat
- Part time: 4,056 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH PILOT AND COPILOT SEAT BACK FRAMES CRACKED DURING AN ANNUAL INSPECTION.  IF LEFT UNDETECTED, POSSIBLE SEAT BACK FAILURE.  THIS SHOULD BE INSPECTED CLOSELY DURING EACH INSPECTION.  INSPECTION MAY REQUIRE PARTIAL REMOVAL OF UPHOLSTERY IN THIS AREA.  THIS PROBLEM HAS BEEN FOUND ON SEVERAL OTHER A/C AS WELL.
